×

zbMATH — the first resource for mathematics

Exp-function method and its application to nonlinear equations. (English) Zbl 1153.35384
Summary: Exp-function method is used to find a unified solution of a nonlinear wave equation. Variant Boussinesq equations are selected to illustrate the effectiveness and simplicity of the method. A generalized solitary solution with free parameters is obtained.

MSC:
35Q53 KdV equations (Korteweg-de Vries equations)
35Q51 Soliton equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] He, J.H., Variational iteration method – a kind of non-linear analytical technique: some examples, Int J non-linear mech, 34, 4, 699-708, (1999) · Zbl 1342.34005
[2] He, J.H.; Wu, X.H., Construction of solitary solution and compacton-like solution by variational iteration method, Chaos, solitons & fractals, 29, 1, 108-113, (2006) · Zbl 1147.35338
[3] He JH. Variational iteration method - Some recent results and new interpretations. J Comput Appl Math [in press].
[4] He JH, Wu XH. Variational iteration method: new development and applications. Comput Math Appl [accepted].
[5] Odibat, Z.M.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, Int J nonlinear sci numer simul, 7, 1, 27-34, (2006) · Zbl 1401.65087
[6] He, J.H., New interpretation of homotopy perturbation method, Int J mod phys B, 20, 18, 2561-2568, (2006)
[7] He, J.H., Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons & fractals, 26, 3, 695-700, (2005) · Zbl 1072.35502
[8] He, J.H., Limit cycle and bifurcation of nonlinear problems, Chaos, solitons & fractals, 26, 3, 827-833, (2005) · Zbl 1093.34520
[9] He, J.H., Homotopy perturbation method for bifurcation of nonlinear problems, Int J nonlinear sci numer simul, 6, 2, 207-208, (2005) · Zbl 1401.65085
[10] Rafei, M.; Ganji, D.D., Explicit solutions of Helmholtz equation and fifth-order KdV equation using homotopy perturbation method, Int J nonlinear sci numer simul, 7, 3, 321-328, (2006) · Zbl 1160.35517
[11] Siddiqui, A.M.; Mahmood, R.; Ghori, Q.K., Thin film flow of a third grade fluid on a moving belt by he’s homotopy perturbation method, Int J nonlinear sci numer simul, 7, 1, 7-14, (2006) · Zbl 1187.76622
[12] Siddiqui, A.M.; Ahmed, M.; Ghori, Q.K., Couette and Poiseuille flows for non-Newtonian fluids, Int J nonlinear sci numer simul, 7, 1, 15-26, (2006) · Zbl 1401.76018
[13] Wazwaz, A.M., The tanh method: solitons and periodic solutions for the dodd – bullough – mikhailov and the tzitzeica – dodd – bullough equations, Chaos, solitons & fractals, 25, 55-63, (2005) · Zbl 1070.35076
[14] Abdusalam, H.A., On an improved complex tanh-function method, Int. J. nonlinear sci. numer. simul., 6, 99-106, (2005) · Zbl 1401.35012
[15] Bai, C.L.; Zhao, H., Generalized extended tanh-function method and its application, Chaos, solitons & fractals, 27, 1026-1035, (2006) · Zbl 1088.35534
[16] Abdou, M.A.; Soliman, A.A., Modified extended tanh-function method and its application on nonlinear physical equations, Phys lett A, 353, 6, 487-492, (2006)
[17] Ibrahim, R.S.; El-Kalaawy, O.H., Extended tanh-function method and reduction of nonlinear Schrödinger-type equations to a quadrature, Chaos, solitons & fractals, 31, 4, 1001-1008, (2007) · Zbl 1139.35396
[18] El-Wakil, S.A.; Abdou, M.A., New exact travelling wave solutions using modified extended tanh-function method, Chaos, solitons & fractals, 31, 4, 840-852, (2007) · Zbl 1139.35388
[19] Elwakil, S.A.; El-Labany, S.K.; Zahran, M.A.; Sabry, R., Modified extended tanh-function method and its applications to nonlinear equations, Appl math comput, 161, 2, 403-412, (2005) · Zbl 1062.35082
[20] Pedit, Franz; Wu, Hongyou, Discretizing constant curvature surfaces via loop group factorizations: the discrete sine- and sinh-Gordon equations, J geomet phys, 17, 3, 245-260, (1995) · Zbl 0856.58020
[21] Wazwaz, A.M., Exact solutions to the double sinh-Gordon equation by the tanh method and a variable separated ODE method, Comput math appl, 50, 10-12, 1685-1696, (2005) · Zbl 1089.35534
[22] Zhao, Xiqiang; Wang, Limin; Sun, Weijun, The repeated homogeneous balance method and its applications to nonlinear partial differential equations, Chaos, solitons & fractals, 28, 2, 448-453, (2006) · Zbl 1082.35014
[23] Feng, Zhaosheng, Comment on “on the extended applications of homogeneous balance method”, Appl math comput, 158, 2, 593-596, (2004) · Zbl 1061.35108
[24] Zhang, Jie-Fang, Homogeneous balance method and chaotic and fractal solutions for the nizhnik – novikov – veselov equation, Phys lett A, 313, 5-6, 401-407, (2003) · Zbl 1040.35105
[25] Fan, Engui; Zhang, Jian, Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys lett A, 305, 6, 383-392, (2002) · Zbl 1005.35063
[26] Hon, Y.C.; Fan, Engui, Uniformly constructing finite-band solutions for a family of derivative nonlinear Schrödinger equations, Chaos, solitons & fractals, 24, 4, 1087-1096, (2005) · Zbl 1068.35156
[27] Fan, E.; Hon, Y.C., Applications of extended tanh method to special types of nonlinear equations, Appl math comput, 141, 351-358, (2003) · Zbl 1027.65128
[28] Wang, M.L.; Li, X.Z., Extended F-expansion method and periodic wave solutions for the generalized Zakharov equations, Phys lett A, 343, 48-54, (2005) · Zbl 1181.35255
[29] Yomba, E., The extended F-expansion method and its application for solving the nonlinear wave, CKGZ, GDS, DS and GZ equations, Phys lett A, 340, 149-160, (2005) · Zbl 1145.35455
[30] Ren, Y.J.; Zhang, H.Q., A generalized F-expansion method to find abundant families of Jacobi elliptic function solutions of the (2+1)-dimensional nizhnik – novikov – veselov equation, Chaos, solitons & fractals, 27, 959-979, (2006) · Zbl 1088.35536
[31] Wang, D.S.; Zhang, H.Q., Further improved F-expansion method and new exact solutions of konopelchenko – dubrovsky equation, Chaos, solitons & fractals, 25, 601-610, (2005) · Zbl 1083.35122
[32] Yomba, E., The extended fan’s sub-equation method and its application to kdv – mkdv, BKK and variant Boussinesq equations, Phys lett A, 336, 463-476, (2005) · Zbl 1136.35451
[33] Yomba, E., The modified extended Fan sub-equation method and its application to (2+1)-dimensional dispersive long wave equation, Chaos, solitons & fractals, 26, 785-794, (2005) · Zbl 1080.35096
[34] He, J.H., Some asymptotic methods for strongly nonlinear equations, Int J mod phys B, 20, 10, 1141-1199, (2006) · Zbl 1102.34039
[35] He, J.H.; Wu, X.H., Exp-function method for nonlinear wave equations, Chaos, solitons & fractals, 30, 3, 700-708, (2006) · Zbl 1141.35448
[36] Wu XH, He JH. Solitary solutions, periodic solutions and compacton-like solutions using Exp-function method. Comput Math Appl [accepted].
[37] He JH, Abdou MA. New periodic solutions for nonlinear evolution equations using Exp-function method, Chaos, Solitons & Fractals [in press, doi:10.1016/j.chaos.2006.05.072.].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.